# SDR AALA201807169019

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 13,902 hours, 6,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BATTERY INOPERATIVE ON THE FLIGHT ATTENDANT SEAT AT THE L1 DOOR.  REPLACED THE BATTERIES IAW AMM 25-65-00.
